# SDR CA001206006

- Difficulty date: November 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Lear 25B
- Aircraft time: 10,740 hours
- Engine: Ge CJ6106
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 660011510
- Condition: Cracked
- Location: Cabin
- Part time: 10,715 hours, 11,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING AN INSPECTION THE RT FORWARD CABIN WINDOW WAS FOUND CRACKED. THE CRACKS WERE FROM ONE FASTENER HOLE TO THE NEXT. THE WINDOW WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
